DSpace
 

DSpace at IIT Bombay >
IITB Publications >
Article >

Please use this identifier to cite or link to this item: http://dspace.library.iitb.ac.in/jspui/handle/10054/5286

Title: On fiber cones of m-primary ideals
Authors: JAYANTHAN, AV
PUTHENPURAKAL, TJ
VERMA, JK
Keywords: macaulay local-rings
rees-algebras
minimal multiplicity
mixed multiplicities
cohen-macaulayness
property
depth
Issue Date: 2007
Publisher: CANADIAN MATHEMATICAL SOC
Citation: CANADIAN JOURNAL OF MATHEMATICS-JOURNAL CANADIEN DE MATHEMATIQUES, 59(1), 109-126
Abstract: Two formulas for the multiplicity of the fiber cone F(I) = circle plus(infinity)(n=0) I-n/mI(n) of an in-primary ideal of a d-dimensional Cohen-Macaulay local ring (R, in) are derived in terms of the mixed multiplicity e(d-1) (m vertical bar I), the multiplicity e(I), and superficial elements. As a consequence, the Cohen-Macaulay property of F(I) when I has minimal mixed multiplicity or almost minimal mixed multiplicity is characterized in terms of the reduction number of I and lengths of certain ideals. We also characterize the Cohen-Macaulay and Gorenstein properties of fiber cones of in-primary ideals with a d-generated minimal reduction J satisfying l(I-2/Ji) = I or l(Im/Jm) = 1.
URI: http://dx.doi.org/10.4153/CJM-2007-005-8
http://dspace.library.iitb.ac.in/xmlui/handle/10054/5286
http://hdl.handle.net/10054/5286
ISSN: 0008-414X
Appears in Collections:Article

Files in This Item:

There are no files associated with this item.

View Statistics

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

 

Valid XHTML 1.0! DSpace Software Copyright © 2002-2010  Duraspace - Feedback